# SDR DALA13071961806

- Difficulty date: December 23, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 50,607 hours, 11,618 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 7A THRU 10A.   INSPECTION FOUND CABLE MISSING FROM SEAT 6A TO 7A FOR EMERGENCY LIGHTS.  INSTALLED CABLE BETWEEN 6A AND 7A,  EMERGENCY LIGHTS WORK EXCEPT 10A,
